# SDR AALA2018072549039

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,148 hours, 25,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY DOOR EVACUATION SLIDE DOOR WAS LOOSE AND THE GIRT BAR  HOLDER LOOSE.  ADJUSTED AND SECURED BOTH THE EVACUATION SLIDE DOOR AND THE GIRT BAR  HOLDER IAW AMM 25-62-00. AIRCRAFT OK FOR SERVICE.
